# SDR WX0A071793

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 593600419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT WING BODY FAIRINGS HAS NUMEROUS SPOTS OF CORROSION AT ATTACHMENT POINTS.  FABRICATED DOUBLER, LOCATED, DRILLED PARTS & INSTALLED PERMANENT REPAIR IAW MD80 SRM 51-30-5 & 53-04, PAR 7, FIG 57.
